# SDR SWAA2019050732327

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 26,438 hours, 15,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN AT DOOR EDGE FELL OFF.  REINSTALLED COVER IAW SIP.
